# SDR SWAA2023112211779

- Difficulty date: October 18, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD ENTRY L-1 DOOR LOWER SILL FWD AND AFT ESCAPE SLIDE LATCH MOUNT FITTINGS<[01] REMOVED AND REPLACED FWD AND AFT ESCAPE SLIDE LATCH MOUNT FITTING (TIE DOWN ASSY) AT L-1 DOOR LOWER SILL AS PER B737-700 SRM 51-40-02-0G-0; SRM 51-40-04-0G-0.;[02] VERIFIED STEP:1
